Processing math: 0%

非自伴且主算子不可逆的抽象边值问题

非自伴且主算子不可逆的抽象边值问题[J]. 原子能科学技术, 2001, 35(6): 513-513. DOI: 10.7538/yzk.2001.35.06.0513
引用本文: 非自伴且主算子不可逆的抽象边值问题[J]. 原子能科学技术, 2001, 35(6): 513-513. DOI: 10.7538/yzk.2001.35.06.0513
WU Kai su 1, YE Jian jun 2, YANG Ming zhu 1 (1 China Institute of Atomic Energy, P.O.Box 275 18, Beijing 102413, China; 2 Department of Mathematics of West south Jiaotong University, Chengdu 610031, China)Abstract:In the paper, a non self adjoint. Non-self-adjoint Abstract Boundary Value Problem With Non invertible Main Operator[J]. Atomic Energy Science and Technology, 2001, 35(6): 513-513. DOI: 10.7538/yzk.2001.35.06.0513
Citation: WU Kai su 1, YE Jian jun 2, YANG Ming zhu 1 (1 China Institute of Atomic Energy, P.O.Box 275 18, Beijing 102413, China; 2 Department of Mathematics of West south Jiaotong University, Chengdu 610031, China)Abstract:In the paper, a non self adjoint. Non-self-adjoint Abstract Boundary Value Problem With Non invertible Main Operator[J]. Atomic Energy Science and Technology, 2001, 35(6): 513-513. DOI: 10.7538/yzk.2001.35.06.0513

非自伴且主算子不可逆的抽象边值问题

详细信息
  • 中图分类号: O1771

  • 摘要: 在Hibert空间H中研究了一类非自伴且主算子不可逆的抽象边值问题, 利用空间分解的技巧, 证明了抽象边值问题解的适定性

     

    Abstract: boundary value problem whose main operator is non invertible is studied. Using technique of decomposition space, it is proved that the abstract boundary problem is well pose.

     

  • [1] BealsR. AnAbstractTreatmentofSomeForward backwardProblemsofTransportandScattering[J]. Jour nalofFunctionalAnalysis,1979,34:1~20.
    [2] vanderMeeCVM. KineticEquationWithCollisionOperatorofSpectralRadiusLessThanOne[J]. Trans portTheoryandStatisticalPhysics,1978,17(1):147~160.
    [3] GreenbergW, vanderMeeCVM, ProtopopescuV. BoundaryValueProblemsinAbstractKineticTheory[M]. Boston:BaselandBostonBirkha櫣serOT,1987.23.
    [4] LekerkerkerCG. TheLinearTransportEquation;TheDegenerateCasec=1[J]. ProcRoyalSocEdin burgh,1975/76,75A :259~282;283~295.
    [5] HangelbrokeRJ. OntheDispersionFunctionofTransportTheory[J]. TransportTheoryandStatisticalPhysics,1979,18(3):133~146.
    [6] ZweifielPF. TwentyYearsofTransportTheory[J]. TransportTheoryandStatisticalPhysics,1978,17(1):139~146.
    [7] 许跟起.抽象动力方程的适定性[J]. 数学物理学报,1992,12(1):56~67.
    [8] GreenbergW, vanderMeeCVM, WalusW. StrongSolutionsofStationaryEquationsinAbstractKineticTheory[J]. IntegralEquationsandOperatorTheory,1988,11:186~204.
计量
  • 文章访问数:  885
  • HTML全文浏览量:  0
  • PDF下载量:  943
  • 被引次数: 0
出版历程
  • 收稿日期:  2000-09-17
  • 刊出日期:  2001-11-19

目录

    /

    返回文章
    返回